# SDR UPS205539

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delamination
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, NR 1 SPOILER HAS AN AREA OF DELAMINATION AT HINGE AREA FWD EDGE CENTER OF SPOILER UPPER SURFACE.  REPAIRED NR 1 SPOILER IAW SRM 51-40-6.
